Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 177, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jun 17, 2015, 9:36 AM CDT for Navarro County, Texas. It took effect at Jun 18, 2015, 8:50 AM CDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2015, 9:36 AM CDT (14:36 UTC)
- In effect from
- Jun 18, 2015, 8:50 AM CDT
- Expired
- Jun 20, 2015, 8:52 PM CDT
- In force
- 60 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chambers Creek near Rice (RCET2). The gauge peaked at 23.32 ft at Jun 18, 2015, 2:00 PM CDT.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 27 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08064100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jun 17, 8:35 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 17, 8:35 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 835 AM CDT WED JUN 17 2015 .DISCUSSION... ADDED A WIND ADVISORY TO THE FORECAST FOR AREAS NORTH THROUGH EAST OF TD BILLS EXPECTED TRACK THROUGH 7 PM. THIS INCLUDES AREAS FROM BOWIE SOUTH TO WACO AND CAMERON AND EASTWARD. 75 && .AVIATION... /ISSUED 703 AM CDT WED JUN 17 2015/ /12Z TAFS/ REMNANTS OF TROPICAL STORM BILL CONTINUE TO PUSH NORTH THROUGH TEXAS THIS MORNING WITH WIDESPREAD MODERATE RAINFALL ACROSS MUCH OF THE AREA. MODERATE TO HEAVY RAINFALL WILL PREVAIL AT LEAST THROUGH THE MORNING HOURS IN THE METROPLEX WITH VIS TEMPORARILY DROPPING TO AROUND 1SM AND CIGS AROUND 800FT. THE CENTER OF CIRCULATION IS NEAR WACO NOW AND WILL CONTINUE NORTH THROUGH THE DAY WITH PRECIPITATION LIKELY TAPERING OFF A BIT LATER THIS AFTERNOON. AT WACO...THE HEAVIEST OF THE PRECIPITATION IS ALREADY NORTH OF THE AIRPORT BUT SOME ADDITIONAL SHOWERS WILL BE POSSIBLE THROUGH THE REMAINDER OF THE DAY. CURRENT THINKING IS THAT THE BULK OF THE PRECIPITATION WILL MOVE NORTH BY LATE AFTERNOON AND WE WILL HAVE TO SEE IF ADDITIONAL SHOWERS DEVELOP ON THE BACK SIDE OF THIS SYSTEM OR IF NEW ACTIVITY DEVELOPS OVERNIGHT. A BRIEF PERIOD OF VFR CONDITIONS MAY DEVELOP THIS EVENING BUT A RETURN TO MVFR CIGS IS EXPECTED OVERNIGHT. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 78 73 87 74 91 / 100 90 60 30 30 WACO, TX 81 74 87 74 91 / 100 80 60 30 20 PARIS, TX 80 72 83 72 88 / 90 90 80 50 40 DENTON, TX 77 72 87 73 91 / 100 100 60 40 30 MCKINNEY, TX 79 73 85 73 89 / 100 100 70 40 30 DALLAS, TX 79 73 87 74 91 / 100 90 70 40 30 TERRELL, TX 80 74 86 73 90 / 100 80 70 40 30 CORSICANA, TX 80 74 86 73 90 / 100 80 60 40 30 TEMPLE, TX 82 73 86 73 90 / 100 80 60 30 20 MINERAL WELLS, TX 77 70 88 72 91 / 100 60 50 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ091>095-102>107- 117>123-133>135-145>148-159>161. && /75
Hazardous weather outlook, Jun 17, 4:15 AM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT WED JUN 17 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 415 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THE REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO MOVE NORTH THROUGH THE REGION TODAY PRODUCING HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES WITH ISOLATED HEAVIER AMOUNTS MAY PRODUCE SOME FLASH FLOODING THROUGH THIS EVENING. REMNANT TROPICAL CYCLONES OFTEN TIMES PRODUCE TORNADOES. THE THREAT FOR FAST MOVING TROPICAL TORNADOES WILL CONTINUE THROUGH THIS EVENING. THE AREAS WITH THE HIGHEST TORNADO THREAT ARE EXPECTED TO BE EAST OF INTERSTATE 35. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS NORTH TEXAS THURSDAY INTO FRIDAY. LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREAT DURING THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED ACROSS NORTH TEXAS THROUGH TONIGHT. DUNN
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 23 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | McLennan | 34 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Milam | 61 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Limestone | 62 hr |
| Jun 16, 9:05 PM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Jun 17, 1:41 AM CDT | Areal Flood Advisory | FWD | Milam | 3 hr |
| Jun 17, 4:09 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jun 17, 7:00 AM CDT | Areal Flood Advisory | FWD | Dallas, Ellis, Hill, Johnson, Tarrant | 3 hr |
| Jun 17, 8:05 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 8:36 AM CDT | Wind Advisory | FWD | Anderson, Collin, Cooke, Dallas, Delta, Denton and 22 more | 18 hr |
| Jun 17, 8:43 AM CDT | Areal Flood Advisory | FWD | Parker | 3 hr |
| Jun 17, 9:05 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 9:12 AM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 3 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt | 48 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Jun 17, 9:35 AM CDT | Areal Flood Advisory | FWD | Wise | 3 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 10 days |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Wise | 60 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Collin | 53 hr |
| Jun 17, 9:36 AM CDT | River Flood Warning | FWD | Denton | 9 days |
| Jun 17, 10:16 AM CDT | Areal Flood Advisory | FWD | Dallas, Rockwall, Tarrant | 3 hr |
| Jun 17, 10:21 AM CDT | Areal Flood Advisory | FWD | Erath, Hood, Somervell | 3 hr |
| Jun 17, 11:04 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 17, 11:46 AM CDT | Areal Flood Advisory | FWD | Parker | 119 min |
| Jun 17, 11:58 AM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 2 hr |
| Jun 17, 12:30 PM CDT | Areal Flood Advisory | FWD | Wise | 2 hr |
| Jun 17, 1:03 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 1:19 PM CDT | Areal Flood Advisory | FWD | Tarrant | 3 hr |
| Jun 17, 2:00 PM CDT | Areal Flood Advisory | FWD | Cooke, Montague | 3 hr |
| Jun 17, 3:01 PM CDT | Special Weather Statement | FWD | Milam | 44 min |
| Jun 17, 3:15 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 17 hr |
| Jun 17, 3:43 PM CDT | Special Weather Statement | FWD | Navarro | 47 min |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Cooke | 24 hr |
| Jun 17, 3:45 PM CDT | River Flood Warning | FWD | Denton | 41 hr |
| Jun 17, 3:48 PM CDT | Tornado Warning | FWD | Navarro | 27 min |
| Jun 17, 4:01 PM CDT | Flash Flood Warning | FWD | Parker, Wise | 3 hr |
| Jun 17, 4:08 PM CDT | Areal Flood Advisory | FWD | Bell, Falls, Milam, Robertson | 3 hr |
| Jun 17, 4:16 PM CDT | Special Weather Statement | FWD | Navarro | 44 min |
| Jun 17, 4:17 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Jun 17, 4:33 PM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Jun 17, 4:53 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone, McLennan | 3 hr |
| Jun 17, 4:59 PM CDT | Special Weather Statement | FWD | Navarro, Van Zandt | 61 min |
| Jun 17, 5:37 PM CDT | Areal Flood Advisory | FWD | Henderson, Hopkins, Hunt, Kaufman, Navarro, Rains and 1 more | 3 hr |
| Jun 17, 5:57 PM CDT | Special Weather Statement | FWD | Limestone | 63 min |
| Jun 17, 6:04 PM CDT | River Flood Warning | FWD | Parker | 43 hr |
| Jun 17, 6:12 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 3 hr |
| Jun 17, 6:34 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Jun 17, 6:50 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| Jun 17, 6:58 PM CDT | Flash Flood Warning | FWD | Wise | 6 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.